American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 62 found      Go to page: 1 2 3

[31] Rugang Ye. Ricci flow, Einstein metrics and space forms . Trans. Amer. Math. Soc. 338 (1993) 871-896. MR 1108615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Lang-Fang Wu. A new result for the porous medium equation derived from the Ricci flow . Bull. Amer. Math. Soc. 28 (1993) 90-94. MR 1164949.
Abstract, references, and article information
View Article: PDF

[33] Jie Cheng Chen. A note on Riesz potentials and the first eigenvalue . Proc. Amer. Math. Soc. 117 (1993) 683-685. MR 1110540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Russell M. Brown. The trace of the heat kernel in Lipschitz domains . Trans. Amer. Math. Soc. 339 (1993) 889-900. MR 1134755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. II . Trans. Amer. Math. Soc. 330 (1992) 321-332. MR 1068927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] John D. Lafferty, Yan Lin Yu and Zhang Weiping. A direct geometric proof of the Lefschetz fixed point formulas . Trans. Amer. Math. Soc. 329 (1992) 571-583. MR 1022168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Thomas P. Branson and Bent Ørsted. Explicit functional determinants in four dimensions . Proc. Amer. Math. Soc. 113 (1991) 669-682. MR 1050018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] François Labourie. Existence d'applications harmoniques tordues \`a valeurs dans les vari\'et\'es \`a courbure n\'egative . Proc. Amer. Math. Soc. 111 (1991) 877-882. MR 1049845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Julian Edward and Siye Wu. Determinant of the Neumann operator on smooth Jordan curves . Proc. Amer. Math. Soc. 111 (1991) 357-363. MR 1031662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Ola Bratteli and Derek W. Robinson. Second-order elliptic operators and heat kernels on Lie groups . Trans. Amer. Math. Soc. 325 (1991) 683-713. MR 1041043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri. Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups . Trans. Amer. Math. Soc. 323 (1991) 637-649. MR 967310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Wan-Xiong Shi. Complete noncompact Kähler manifolds with positive holomorphic bisectional curvature. Bull. Amer. Math. Soc. 23 (1990) 437-440. MR 1044171.
Abstract, references, and article information
View Article: PDF

[43] Thomas P. Branson, Peter B. Gilkey and Bent Ørsted. Leading terms in the heat invariants . Proc. Amer. Math. Soc. 109 (1990) 437-450. MR 1014642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Wei Ping Zhang. A note on equivariant eta invariants . Proc. Amer. Math. Soc. 108 (1990) 1121-1129. MR 1004426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Sun-Yung A. Chang and Paul C.-P. Yang. Isospectral conformal metrics on $3$-manifolds . J. Amer. Math. Soc. 3 (1990) 117-145. MR 1015647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Jean-Michel Bismut. Koszul complexes, harmonic oscillators, and the Todd class . J. Amer. Math. Soc. 3 (1990) 159-256. MR 1017783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. The heat equation for Riemannian foliations . Trans. Amer. Math. Soc. 319 (1990) 619-630. MR 987165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. Heat conduction for Riemannian foliations. Bull. Amer. Math. Soc. 21 (1989) 265-267. MR 1011764.
Abstract, references, and article information
View Article: PDF

[49] K. D. Elworthy and S. Rosenberg. Compact manifolds with a little negative curvature. Bull. Amer. Math. Soc. 20 (1989) 41-44. MR 955942.
Abstract, references, and article information
View Article: PDF

[50] Pierre H. Bérard. From vanishing theorems to estimating theorems: the Bochner technique revisited. Bull. Amer. Math. Soc. 19 (1988) 371-406. MR 956595.
Abstract, references, and article information
View Article: PDF

[51] Harold Donnelly. Uniqueness of positive solutions of the heat equation . Proc. Amer. Math. Soc. 99 (1987) 353-356. MR 870800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Hajime Urakawa. Stability of harmonic maps and eigenvalues of the Laplacian . Trans. Amer. Math. Soc. 301 (1987) 557-589. MR 882704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Steen Markvorsen. On the heat kernel comparison theorems for minimal submanifolds . Proc. Amer. Math. Soc. 97 (1986) 479-482. MR 840633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Howard D. Fegan and Peter B. Gilkey. The moments of certain complex potentials . Proc. Amer. Math. Soc. 96 (1986) 525-527. MR 822453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] A. Korányi and J. C. Taylor. Minimal solutions of the heat equation and uniqueness of the positive Cauchy problem on homogeneous spaces . Proc. Amer. Math. Soc. 94 (1985) 273-278. MR 784178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Arthur Weichung Chou. The Dirac operator on spaces with conical singularities and positive scalar curvatures . Trans. Amer. Math. Soc. 289 (1985) 1-40. MR 779050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Nancy K. Stanton. The heat equation in several complex variables. Bull. Amer. Math. Soc. 11 (1984) 65-84. MR 741724.
Abstract, references, and article information
View Article: PDF

[58] Ping Charng Lue. The asymptotic expansion for the trace of the heat kernel on a generalized surface of revolution . Trans. Amer. Math. Soc. 273 (1982) 93-110. MR 664031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] E. C. Svendsen. Unitary one-parameter groups with finite speed of propagation . Proc. Amer. Math. Soc. 84 (1982) 357-361. MR 640230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Roberto J. Miatello. Erratum to: ``The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature'' [Trans. Amer. Math. Soc. {\bf 260} (1980), no. 1, 1--33;\ MR 81f:58033] . Trans. Amer. Math. Soc. 264 (1981) 587. MR 603785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 62 found      Go to page: 1 2 3